# SDR AALA970722

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT REMAINS ILLUMINATED.  TRIED TO RECYCLE RIGHT GEN CONT DRIVE LGHT AND GEN OFF.  LIGHT REMAINS ON. GEN FIELD LIGHT DOES RESET.  MEL 24-01 AUTH NR 04-155DC-6, AFTER PUSH BACK AND ENG START RT IDG FAILED AGAIN.  DRIVE LT ON NO VOLTS.  NO FREQ, BPCU SHOWS NO FAULT.  DISC RT IDG AND DISPATCHED A/C AS PER MEL 24-01 AUTH 04-155DC-B FOR 120 MINS ETOPS ONLY, MPM PROC 24-01.  FOUND IDG SHAFT SHEARED.  REPLACD IDG EPR MM.  OPS CHECK AND LEAK CHECK NORMAL.  REMOVED MEL 4-155DC-B.  REMOVED FROM MIC.
